Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Irregular periods. Taking Yamini LS. Increased skin pore size with whitish substance. What are they?

Hi doctor, Iam 25 years old and recently married (4mnths ago). My periods were always irregular .. but not very terrible .. it wud get delayed by a few days and then come.. Post marrige it didnt and hence doctor suggested to take Yamini Ls .. Post this i Have noticed tht the skin pore size is increased and there are acne very small ones which appears (It is like a pore sealed with while colored thick substance but not pus and has open pore) And there are kind of holes which appear on the skin . WHat should I do ? I am currently using face wash with tea tree oil and applyng deriva Ms gel in the night
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  299
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and thank you for your query
The type of lesion that you have described is that of a white head.
It occurs due to obstruction of sweat glands by dirt and exfoliated dead cells.
White heads and ache may be due to some kind of hormonal imbalance.
You can wait for them to resolve.
However, if they get worse or do not resolve then you can consult a dermatologist.

i hope you are satisfied with the answer.
Take care
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor